# SDR AALA202310275031

- Difficulty date: October 2, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RAIL DUMMY AT FWD GALLEY AREA LOCATED BETWEEN FR 12 TO FR 16 AND Y503.2. REPLACED RAIL DUMMY AT FWD GALLEY AREA PER SRM 51-72-11-911-001.
